On balanced linear
4-partitations of the (n,n)-grid
Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1994_24_1a_27,
author = {Acketa Dragan M. and Divljak Nata\v{s}a and \v{Z}uni\'c Jovi\v{s}a},
title = {On balanced linear
4-partitations of the (n,n)-grid},
journal = {Novi Sad Journal of Mathematics},
pages = {309-319},
year = {1994},
volume = {24},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_27/}
}
Acketa Dragan M.; Divljak Nataša; Žunić Joviša. On balanced linear 4-partitations of the (n,n)-grid. Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_27/